Hail, Morrill
- When
- July 25, 1:55 PM MST to 1:58 PM MST
- Where
- Morrill County, 12 mi NE of Bridgeport
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.783, -102.933
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 25, 1:30 PM MST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 230 PM MDT MON JUL 25 2005 .SHORT TERM...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER MUCH OF THE CWA EARLY THIS AFTERNOON. AT THIS TIME THE MORE WIDESPREAD ACTIVITY LOOKS TO BE OVER THE FAR SOUTH PART OF THE CWA. THAT IS THE AREA CLOSER TO THE BETTER SURFACE FORCING AS WELL IN THE PROXIMITY OF THE RIGHT ENTRANCE REGION OF THE 250 MB JET. AS THE ATMOSPHERE STABILIZES TONIGHT THE PRECIPITATION WILL CHANGE TO MORE STRATIFORM. ONCE THE JET SEGMENT SAGS SOUTH AND THE BEST LIFT IS GONE...BY EARLY MORNING...MOST OF THE BETTER DYNAMICS WILL HAVE ENDED. MOIST BOUNDARY LAYER UPSLOPE TO A DEPTH OF 5 TO 6 THOUSAND FEET AGL WILL BE OVER THE CWA FROM SHORTLY AFTER 06Z TO MID TO LATE MORNING TUESDAY. THAT SHOULD RESULT IN WIDESPREAD LOW CLOUDS...ESPECIALLY EAST OF THE MOUNTAINS AND FOG. THERE SHOULD EVEN BE DRIZZLE AT LEAST IN THE SOUTHEAST WYOMING PLAINS. THOSE CLOUDS WILL SLOWLY LIFT DURING THE DAY TUESDAY AND BREAK UP BY LATE AFTERNOON IN THE NORTH AND WEST PARTS OF THE CWA. THE CLOUD COVER AND MUCH COOLER TEMPERATURES UP TO 700 MB WILL MAKE FOR A MUCH COOLER DAY THAN WHAT WE HAVE HAD OVER THE PAST 2 WEEKS. WITH THE APPROACH OF THE SHORTWAVE TROUGH CURRENTLY ENTERING IDAHO...SOME SHOWERS AND EVEN THUNDERSTORMS ARE A POSSIBILITY ON TUESDAY. .LONG TERM...CURRENT FORECAST ON TRACK SO NO MAJOR CHANGES MADE TO GRIDS. UPPER HIGH WILL BUILD ALONG WEST COAST WED...RESULTING IN NW FLOW ALOFT OVER THE CWA AND DOWNSLOPE WINDS AT THE SURFACE. THICKNESS VALUES OVER CYS WILL BE AROUND 575 SO...WILL GO WITH DRY CONDITIONS WITH TEMPERATURES A FEW DEGREES BELOW NORMAL ACROSS THE AREA. FOR THUR...UPPER RIDGE MOVES INLAND AND NW FLOW CONTS ALOFT OVER THE FORECAST AREA. THICKNESS RISE TO AROUND 583 SO WILL GO WITH CONTINUED DRY CONDITIONS WITH TEMPERATURES WARMING TO A FEW DEGREES ABOVE NORMAL. A WEAK SHORT WAVE WILL MOVE ACROSS THE AREA FRI MORNING...SO WILL MENTION A FEW THUNDERSTORMS OVER THE MOUNTAINS...THE REST OF THE CWA WILL REMAIN DRY WITH HIGH TEMPERATURES CONTINUING TO BE A FEW DEGREES ABOVE NORMAL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && MSW/KMD/DEMKO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 959 AM MDT MON JUL 25 2005 NEZ001>003-019>021-054-055-WYZ059>070-261600- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 959 AM MDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY DURING THE AFTERNOON AND CONTINUE THROUGH THE EVENING. THE STORMS WILL NOT PRODUCE SEVERE WEATHER BUT WILL HAVE THE POTENTIAL TO PRODUCE A PERIOD OF HEAVY RAIN AND WIND GUSTS TO 45 MPH. IN ADDITION SOME OF THE STORMS NEAR THE COLORADO BORDER MAY PRODUCE SMALL HAIL. A COLD FRONT WILL MOVE THROUGH SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH EARLY AFTERNOON. BEHIND THE FRONT WILL BE COOLER TEMPERATURES AND NORTH WINDS GUSTING TO 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LATE DAY STORMS ARE POSSIBLE TUESDAY. A FEW STORMS ARE POSSIBLE OVER THE HIGHER MOUNTAINS OF WYOMING EACH DAY WEDNESDAY THROUGH SATURDAY. A SMALL CHANCE OF STORMS WILL EXIST SUNDAY OVER MOST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WEILAND
The Cheyenne radar (KCYS), 171 km away, was scanning. The volume nearest the first event began at 20:54 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464479.